MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; INTRAVASCULAR ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; INTRAVASCULAR ULTRASOUND CATHETER
Model Number 014R
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 27-oct-2025, innovative health became aware of a complaint for a reprocessed visions pv.014p rx digital ivus catheter that was reported to have the sheath of the tip sheared off, leaving the support cable visible.An image was provided of the catheter and guidewire with the guidewire stuck in the side hole.It was reported that all device components were able to be retrieved without any retained fragments in the patient.Additional information was received from the customer on 30-oct-2025 that the guidewire got stuck in the rapid exchange side hole while the physician was attempting to remove the ivus catheter over the guidewire.The catheter was damaged on the first pass and was not used again.It was reported that no patient adverse events occurred.A review of the process control record was performed and no anomalies were noted.Despite multiple attempts to retrieve the complaint device, innovative health has not yet received the complaint device.Based on the provided image in the initial complaint report, innovative health is able to confirm the noted concern.No further conclusions about the device or the potential cause of the event are available at this time with the investigation completed and information available.
 
Event or Problem Description
The device was reported to have the sheath of the tip sheared off, causing the support cable to be visible.It was reported that all device components were retrieved and there were no adverse patient effects.
 
Additional Manufacturer Narrative
Innovative health llc received the device on 24-nov-2025 for evaluation.Upon inspection, it was confirmed that there was a tear in the sheath material located where at the guidewire port.Under 20x magnification, the internal wiring and support cable were exposed as a result of the sheath tear.Therefore, the reported concern is able to be confirmed based on the results of the investigation.At this time with the information available and investigation completed, no definitive cause for the reported event is available.

Brand Name
N/A
Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 n hayden rd
suite 100
scottsdale, AZ 85257
MDR Report Key23639291
Report Number3011610434-2025-00005
Device Sequence Number21146853
Product Code OWQ
UDI-Device Identifier10841898134418
UDI-Public10841898134418
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number014R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown